# SDR AALA201709089010

- Difficulty date: August 26, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480062296
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON RIGHT HAND AFT GALLEY FRAME 66 IN LOWER INBOARD HOLE DOOR STOP FITTING. REPAIRED LOWER FRAME 66 PER SRM 53-41-12-300-009.
